Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition
SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712
Mathematical Citation Quotient (MCQ) 2015: 0.43
An inverse problem for a system of evolution equations
1Sobolev Institute of Mathematics, Koptyug prosp. 4, Novosibirsk, 630090, Russia.
2Department of Mathematics, University of Science and Technology of China, 96 Jinzhai Road, Hefei, Anhui, 230026, P. R. China.
Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 1, Pages 1–12, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.020, May 2011
- Published Online:
In this paper, we consider an inverse problem for a system of evolution equations. The inverse problem can also be interpreted as a exact control problem in the transition of a substance W(x, t) from a nonlocal state W 1(x) to another nonlocal state W 2(x). The control element is assumed to have a nonlocal form. We show the existence of the inverse problem in classes of entire functions with respect to the spatial variable by the constructive method. Explicit formulas of the unknown functions W(x, t) and λ(x) are presented.